Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Deng, Yang
Chen, Zili
and
Gao, Niushan
2016.
On positive almost weak* Dunford–Pettis operators.
Positivity,
Vol. 20,
Issue. 2,
p.
283.
Fourie, Jan H.
and
Zeekoei, Elroy D.
2017.
On weak-starp-convergent operators.
Quaestiones Mathematicae,
Vol. 40,
Issue. 5,
p.
563.
Huang, Jinghao
Nessipbayev, Yerlan
Pliev, Marat
and
Sukochev, Fedor
2024.
The Gelfand–Phillips and Dunford–Pettis type properties in bimodules of measurable operators.
Transactions of the American Mathematical Society,
Nouira, Redouane
and
Aqzzouz, Belmesnaoui
2024.
Some results on various types of compactness of weak* Dunford–Pettis operators on Banach lattices.
Canadian Mathematical Bulletin,
Vol. 67,
Issue. 2,
p.
403.
Chen, Jin Xi
and
Feng, Jingge
2025.
DW-DP operators and DW-limited operators on Banach lattices.
Advances in Operator Theory,
Vol. 10,
Issue. 2,